# SDR AT9900009

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  VERTICAL STABILIZER UPPER LEADING EDGE SKIN CHAFED LEFT AND RIGHT.  FABRICATED REPAIR AND INSTALLED IAW RES 982239, SRM DC9 51-10-20, 55-31-0, 51-10-4, 51-10-3, 51-30-5, AND 51-20-0.
